MathSciNet Relay Station
MathSciNet bibliographic data
MR2822418 03E17 (03E35 28A78)
Máthé, András Covering the real line with translates of a zero-dimensional compact set. Fund. Math. 213 (2011), no. 3, 213–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement